# SDR RAIA00608033

- Difficulty date: August 21, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 13,149 hours, 11,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 7968 - STL - EMERGENCY LIGHT INOP AT SEAT 12A.  MAINTENANCE RESEATED A CONNECTOR TO THE LIGHT ASSEMBLY AT 12A.
